# SDR AALA20040989

- Difficulty date: September 22, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: AAP3080
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAN - THIRD WINDOW AFT OF L2 DOOR, AT SEAT 11A, FOUND BROKEN BY FLEET SERVICE CLERK AT DEPARTURE TIME.  APPEARS TO BE DELAMINATED.  CAUSE UNKNOWN.  REPLACED WINDOW AT SEAT 11A AND REINSTALLED INNER WINDOW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
